# SDR DALA14003323120

- Difficulty date: January 11, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 35,736 hours, 18,754 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING INOPERATIVE AT SEATS 5A AND 8A.  REPAIRED BROKEN WIRE IAW ESPM 20-10. OPS GOOD.
